# SDR 07FDEA01224

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E CRACKED ABOVE NR 3 SLAT O/B TRACK.  REPAIRED CRACKED ON LEFT WING ABOVE NR 3 SLAT O/B TRACK IAW SRM 57-30-4 FIG 11.
